# SDR DLM88030421

- Difficulty date: May 2, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 39,367 hours, 31,760 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 3953485501
- Condition: Malfunctioned
- Location: Nr 1 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON SLAT RETRACTION DISAGREEMENT LIGHT ILLUMINATED WITH FLAP HANDLE IN THE FULL UP POSITION.NO ASSYMETRY.  FOUND C31 SENSOR PLUNGER AND SPRINGS WORN.REPLACED SAME.   SYSTEM CKS OK
